Research Repository

Orthodox semigroups and permutation matchings

Higgins, Peter M (2017) 'Orthodox semigroups and permutation matchings.' Semigroup Forum, 94 (1). pp. 167-175. ISSN 0037-1912

Full text not available from this repository.


We determine when an orthodox semigroup S has a permutation that sends each member of S to one of its inverses and show that if such a permutation exists, it may be taken to be an involution. In the case of a finite orthodox semigroup the condition is an effective one involving Green’s relations on the combinatorial images of the principal factors of S. We also characterise some classes of semigroups via their permutation matchings.

Item Type: Article
Additional Information: 13 pages
Uncontrolled Keywords: Orthodox semigroup; Combinatorial semigroup; Permutation matching
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 17 Oct 2016 15:04
Last Modified: 06 Jan 2022 14:40

Actions (login required)

View Item View Item